Facebook Pixel
EmpowHER Guest

Is progesterone use safe for a woman of 44?

By Anonymous November 25, 2012 - 2:40pm
Rate This

I have been losing my hair for the past 10 years and have heard that the lack of progesterone can cause it. But since I am 44 I am not sure if I should be using progresterone. Thank you.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

 Welcome to EmpowHER.  low progesterone levels, such as water retention, bloating, weight gain, vaginal dryness, change in moods, irritability, restless sleep, breast tenderness and reduced libido, are often dismissed as being minor health effects related to stress.  You need to speak with your doctor about using progesterone, it all depends on your medical history.  



November 26, 2012 - 8:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!